# SDR DALA2024040804209

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 92,295 hours, 42,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 DOOR 4L SLIDE NOT SHOWING ARMED AND IS VERY HARD TO ARM. CORRECTIVE ACTION: OPERATED DOOR AND NTF AT THIS TIME IAW B757 AMM 52-11. (5756090)
